# SDR IPXA2015091893655

- Difficulty date: September 17, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-400
- Aircraft serial: 35662
- Aircraft time: 28,190 hours, 4,442 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: J221P904
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE OIL STATUS MESSAGE ANNUNCIATED AT CRUISE.  NR 3 ENGINE OIL QTY IN MAGENTA AT 7 QTS, NR 3 ENG OIL CONTINUED TO DECREASE TO 1 QT AFTER APPROXIMATELY 1.6 HRS OF OPERATION.  PRECAUTIONARY SHUTDOWN OF NR 3 ENGINE ACCOMPLISHED1.  REPLACED PACKING AT AGB TUBE OIL PRESSURE TRANSMITTER, MM 79-032-01.  LEAK CHECK GOOD IAW MM 71-00-00-700 TEST NR 3.  C/W ENGINE POST WINDMILLING INSPECTION MM 72-00-00-206.
